Skip to Main content Skip to Navigation
Journal articles

New glimpses on convex infinite optimization duality

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03439174
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Monday, November 22, 2021 - 10:30:34 AM
Last modification on : Tuesday, November 23, 2021 - 3:16:08 AM

Links full text

Identifiers

Collections

Citation

M. Goberna, M. López, M. Volle. New glimpses on convex infinite optimization duality. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2015, 109 (2), pp.431-450. ⟨10.1007/s13398-014-0194-2⟩. ⟨hal-03439174⟩

Share

Metrics

Record views

10